# SDR AALA20071674

- Difficulty date: September 1, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- System (JASC): 2611 · Smoke Detection
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Smoke Detection
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LHR INFLIGHT T100/01SEP - DURING APPROACH RECEIVED EICAS MESSAGE FOR SMOKE IN LAVATORY.  LANDED WITHOUT INCIDENT.  FOUND NO DAMAGE TO LAVATORIES AND NO EICAS MESSAGE PRESENT AND LAVATORY SMOKE DETECTORS PASSED TESTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
